# SDR UIEA2021102602286

- Difficulty date: October 25, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

COCKPIT TEMPERATURE CONTROL VALVE HEARD SQUEAKING FOLLOWED BY NO CONTROL OF TEMPERATURE TO COCKPIT.(  PERFORMED OPS TEST ON A/C SYSTEM COOLING AND HEATING. HEARD NO NOISE, WORKS GOOD AT THIS TIME IAW AMM 21-48-00. COLD AND HOT SETTINGS OK.  )
